# SDR 95ZZZX6484

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117MH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7112
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040017926
- Condition: Light Inop
- Location: Cockpit Attitude
- Part time: 128 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTITUDE GYRO'S INTERNAL ILLUMINATION LIGHT INOP.
